# SDR SWIA202264717

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R/H COCKPIT FLOOR SUPPORT ANGLE AT RBL 12 FWD OF FS 280   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED NEW RH COCKPIT FLOOR SUPPORT ANGLE AT RBL 12.00 BETWEEN FS 250.00 - FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS.
